# SDR FDEA2019021170310

- Difficulty date: February 7, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 31,689 hours, 17,405 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Frame 57.2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  667     53-21  0630     07FEB19  PHL  FACT  U  REF WRI 25-50/0629  MAIN DECK RESTRAINT C1488,  FOUND LOBES WORN IN SHORT LATERAL SEAT TRACK  SECTION APPROX 65" LEFT OF C/L AND STA. 1488 FRAME  57.2    FACT 07FEB19 20:51   MEM                                                                 TERMINATING ACTION ACCOMPLISHED FOR                                               SR30-53-003 "A"                                                                   AT 31,688:19 HOUR(S),  17,404 CYCLE(S)                                            REMOVED AND REPLACED DAMAGED SEAT TRACK ADAPTER MPN                               A5327828620800 REF. A300 SRM 51-40-20.  CARGO                                     LOADING SYSTEM AND FLOOR BOARD WILL BE RE-INSTALLED                               ON SEAT TRACK REMOVAL AND REPLACEMENT SEE WRI                                     53-21/0631.
